# SDR CALA2018022000714

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 52,589 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FWD LEFT BATTERY FAULT. REPLACED FWD LEFT EEL BATTERY IAW AMM 33-51-38.
